# SDR 95ZZZZ92

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3102 - HPN TO DCA - UPON GEAR EXTENSION, A NOSE GEAR UNSAFE CONDITION RED LIGHT WAS OBSERVED.  CREW CYCLED GEAR AND STILL OBSERVED THE UNSAFE GEAR LIGHT.  ACTIVATED HAND PUMP TO OBTAIN GREEN CONDITON.  INSPECTED NOSE GEAR, NO DISCREPANCIES NOTED.  CYCLED NOSE GEAR ON GROUND.  TEST FLIGHT SATISFACTORY.  (Z)
